MathSciNet Relay Station
MathSciNet bibliographic data
MR2234105 30G35 (32A30 42B20)
Peña Peña, Dixan; Qian, Tao; Sommen, Frank An alternative proof of Fueter's theorem. Complex Var. Elliptic Equ. 51 (2006), no. 8-11, 913–922.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement